# SDR ASAA11510318

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 9,742 hours, 2,948 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Defective
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND LEFT IDG DPI POP.  PERFORMED FIM TASK 24 11 00 810 803 IDG DPI FAULT ISOLATION.  REPLACED NR 1 IDG OIL SCAVENGE AND CHARGE FILTERS AND CHANGED NR 1 IDG OIL.  NO FURTHER FAULTS NOTED.
